# SDR UALA2009042701208

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 28,997 hours, 3,612 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND T3 FEEDER CABLE LUG BURNED AND SEPARATED AT IDG.  REMOVED NR 2 ENG IDG POWER FEEDER CABLES.  INSTALLED NEW ENG IDG POWER FEEDER CABLES.  REPLACED NR 2 ENG IDG PRECAUTIONARY.  SERVICED & OP CHECKED.  FEEDER HARNESS REPLACED.
